Emotional Effects of Hormones: A YouTube FYI

N.B.—This isn’t me. Unlike Casey here, I started with estrogen and an antiandrogen simultaneously. And I haven’t been on hormones 18 months as Casey, but only 8 months. Everything else that she says however is very closely analogous to my own experiences so far. Until recently that is, when I began to experience dysphoria or persistent low mood. I think that’s due to my endocrinologist decreasing my antiandrogen because it was causing my potassium levels to go up. I’ll have a blood draw next week tho’, and if my potassium levels have gone back down I’ll begin taking a progesterone which should augment the effect of my now halved dose of antiandrogen. Anyway, this is for those curious about MtF (Male to Female) HRT (hormone replacement therapy) and it’s emotional effects on trans women for whatever reason.

And remember, if you’re out there wondering whether or not you might be trans, you probably are.

I now so wish somebody, somebody human and not only several Spirits, had told me that long ago. Or that I had read it, someplace such as here perhaps. Enjoy the video.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s